# SDR CALA2013100491740

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 51,159 hours, 20,549 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LEAK NOTED ON WALK AROUND NEAR RT WW.  FOUND O-RING LEAKING IN YELLOW SYSTEM HYDRAULIC BAY, REPLACED & LEAK CHECKED GOOD.
